# SDR SWAA2022072519041

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 344 AND STA 360 WL 208.1 INTERCOSTAL AT LBL 11 IS CRACKED AS MARKED. 124-058 / [01] INSTALLED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801;[02] REMOVED DAMAGE INTERCOSTAL AT FWD. CABIN BETWEEN STA.344 AND 360 LBL 11 AS PER B-737-700 SRM. 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD. CABIN BETWEEN STA. 344 AND 360 LBL 11 AS PER B-737-700 SRM. 51-40-05-0G-0;[04] VERIFIED 1-3. OK TO INSTALL NEW INTERCOSTAL.;[05] INSTALLED INTERCOSTAL AT FWD. CABIN BETWEEN STA.344 AND 360 LBL 11 AS PER B-737-700 SRM. 51-40-02-0G-0;[06] FINAL REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD. CABIN BETWEEN STA.344 AND STA 360 AT LBL 11 AS PER B-737-700 SRM. 51-40-02-0G-0;[07] (LATE ENTRY) EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801;[08] VERIFIED AND INSPECTED STEP#5; #6; AND #7.;[09] INSPECTED.;[10] (AMENDING STEP 5) INSTALLED INTERCOSTAL AT FWD. CABIN BETWEEN STA.344 AND 360 LBL 11 AS PER B-737-700 SRM. 51-40-02-0G-0 AND DWG #141A5400.;[11] (CORRECTING STEP 7) REMOVED EWIS PROTECTION AT REPAIR AREA AS PER B-737-700 AMM. 20-60-07-913-801.
